weight gain

gregsDAD
By gregsDAD Latest Reply 2009-12-26 11:04:43 -0600
Started 2009-11-29 13:19:07 -0600

I am on lantus and humalog and as the sugars come down the weight gain goes up I. I am walking everyday even though the legs kill me, but am still putting on weight. I am afraid that the weight will cause the sugars to be harder to controll, no to mention i'm already big enough.. Any suggestion or advice would be helpful.

thanks

Tags: weight loss

5 replies

alanbossman
alanbossman 2009-11-29 18:15:46 -0600 Report

Hi, as Harlen said low carbs and portion size will help also I am not a doc.either.
Alan

daniel velazco
daniel velazco 2009-11-29 18:25:06 -0600 Report

Yes Harlan is right, I limited my carb consumption and lost weight. Another thing is some Insulin will put weight on you. Dan

alison052579
alison052579 2009-12-01 14:19:09 -0600 Report

uh lantus causes some weight gain… but also… good control causes weight gain without a signifigant change in eating habits. Lower the carbs lower the weight. Also watch eating high fat with any carb.

Salliemar
Salliemar 2009-12-26 11:04:43 -0600 Report

I'm on lantus and I can't lose any weight. I've cut down on the size of meals and exercised alittle more but I still can't lose. I'm tempted to give up and just eat what I like and forget the rest.

Harlen
Harlen 2009-11-29 13:42:20 -0600 Report

I had to cut almost all carbs from what I was eating and boy was that hard.But the gain stoped and I started to drop some , And after my Bs setled down I was able to add some carbs back in to what I was eating and still no gain. Thank god! I am still keepping it low on carbs, as best I can.
I am not a Docter .
But it did work for me and I hope this may help you
best wishes
Harlen